# SDR SWAA2022030137981

- Difficulty date: January 15, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 22,018 hours, 9,519 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP FAIRING O/B SEAL HAS 4 RIVETS PULLED THROUGH AND FASTENER HOLES ARE ELONGATED.DAMAGED FASTENER HOLES (5EA) MEASURE FROM .250' TO .280' WICH IS LESS THAN .325'. PERFORMED INTERM REPAIR FOR ALTERNATIVE 1. DONE IAW SRM 57-53-70-2R-2 REPAIR 2. DO A DETAILED VISUAL INSPECTION OF THIS INTERM REPAIR EVERY 500 FLIGHT CYCLES IF DAMAGE IS FOUND; THEN YOU MUST REPLACE INTERM REPAIR WITH A PERMANENT REPAIR. ALL DONE IAW SRM 57-53-70-2R-2 REPAIR 2.REMOVABLE COMPONENT PN 113A9350-206 SN 4011 REPETITIVE ACTION REQUIRED / PLEASE CLOSE MDDR 67515.
